# SDR SIMA20251104002

- Difficulty date: November 4, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N257NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000674
- Aircraft time: 22,024 hours, 14,737 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Pin
- Part number: 17062007001
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

55-10-021-0150 CORROSION ON LH HORIZONTAL STAB PIN. (MAJOR REPAIR)) (LEVEL 2 CORROSION). REMOVED AND REPLACED WITH NEW LH HORIZONTAL EXTERNAL HINGE PIN P/N 170-62007-001 HSTA OP CHECKED GOOD IAW E175 AMM 27-41-03. AMM 27-40-00. HORIZONTAL STABILIZER OP CHECKED GOOD AND NO FAULT MSG DISPLAYED IAW E175 AMM 27-40-00.
